# SDR DALA2024011700729

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 87,745 hours, 11,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DOOR 3L VERY DIFFICULT TO DISARM. CORRECTIVE ACTION: CLEANED DEBRIS AND OPERATED 3L DOOR. ALL CHECKS GOOD. (5483558)
